General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 2007, Volume 41, Issue 2, Pages 24–43 (Mi faa2857)  

This article is cited in 5 scientific papers (total in 6 papers)

Krein Duality, Positive 2-Algebras, and Dilation of Comultiplications

A. M. Vershik

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The Krein–Tannaka duality for compact groups was a generalization of the Pontryagin–van Kampen duality for locally compact Abelian groups and a remote predecessor of the theory of tensor categories. It is less known that it found applications in algebraic combinatorics (“Krein algebras”). Later, this duality was substantially extended: in [A. M. Vershik, Zap. Nauchn. Semin. LOMI, 29, 1972, 147–154], the notion of involutive algebras in positive vector duality was introduced. In this paper, we reformulate the notions of this theory using the language of bialgebras (and Hopf algebras) and introduce the class of involutive bialgebras and positive $2$-algebras. The main goal of the paper is to give a precise statement of a new problem, which we consider as one of the main problems in this field, concerning the existence of dilations (embeddings) of positive $2$-algebras in involutive bialgebras, or, in other words, the problem of describing subobjects of involutive bialgebras; we define two types of subobjects of bialgebras, strict and nonstrict ones. The dilation problem is illustrated by the example of the Hecke algebra, which is viewed as a positive involutive $2$-algebra. We consider in detail only the simplest situation and classify two-dimensional Hecke algebras for various values of the parameter $q$, demonstrating the difference between the two types of dilations. We also prove that the class of finite-dimensional involutive semisimple bialgebras coincides with the class of semigroup algebras of finite inverse semigroups.

Keywords: algebras in positive duality, comultiplication, positive 2-algebra, subobjects


Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2007, 41:2, 99–114

Bibliographic databases:

UDC: 519.55
Received: 12.03.2007

Citation: A. M. Vershik, “Krein Duality, Positive 2-Algebras, and Dilation of Comultiplications”, Funktsional. Anal. i Prilozhen., 41:2 (2007), 24–43; Funct. Anal. Appl., 41:2 (2007), 99–114

Citation in format AMSBIB
\by A.~M.~Vershik
\paper Krein Duality, Positive 2-Algebras, and Dilation of Comultiplications
\jour Funktsional. Anal. i Prilozhen.
\yr 2007
\vol 41
\issue 2
\pages 24--43
\jour Funct. Anal. Appl.
\yr 2007
\vol 41
\issue 2
\pages 99--114

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Yagodovskii, “Dual multivalued groups”, Russian Math. Surveys, 64:5 (2009), 955–957  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. P. V. Yagodovsky, “Duality in the theory of finite commutative multivalued groups”, J. Math. Sci. (N. Y.), 174:1 (2011), 97–119  mathnet  crossref
    3. A. M. Vershik, P. P. Nikitin, “Description of the Characters and Factor Representations of the Infinite Symmetric Inverse Semigroup”, Funct. Anal. Appl., 45:1 (2011), 13–24  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Aukhadiev M., Grigoryan S., Lipacheva E., “Topology-Preserving Quantum Deformation with Non-Numerical Parameter”, Xxist International Conference on Integrable Systems and Quantum Symmetries (Isqs21), Journal of Physics Conference Series, 474, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2013  crossref  isi  scopus
    5. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Russian Math. Surveys, 69:1 (2014), 165–179  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. M. A. Aukhadiev, S. A. Grigoryan, E. V. Lipacheva, “Operator approach to quantization of semigroups”, Sb. Math., 205:3 (2014), 319–342  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:521
    Full text:151
    First page:14

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021